# SDR AALA980858

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PAX SEAT 32H INOPERATIVE.  RECONNECTED LOOSE EMERGENCY EXIT LIGHT WIRE AT PAX SEAT 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
